MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 6227DEF04
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the catheter was being used with a competitive system and the physician had tremendous difficulty slitting the catheter.When the slitting was finally completed, it was noted that the catheter had frayed and exposed wires.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the mechanical operation of the catheter slitting showed a spiral slit.There was an issue with the catheter wire.The catheter did not slit along the score line.Visual analysis of the lead indicated damage during use.The analyst noted that the catheter was returned, but the slitter was not.Visual inspection found the slitting was not on score line caused spiral slit.Spiral slitting appeared along the sheath body led to the catheter deflectable wire to damage and come out of the sheath.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN PREVAIL DEFLECTABLE CATHETER DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9418273
Report Number9612164-2019-05019
Device Sequence Number1724864
Product Code DQY
UDI-Device Identifier00613994450753
UDI-Public00613994450753
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K061480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2021
Device Model Number6227DEF04
Device Catalogue Number6227DEF04
Device Lot Number0009879066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date12/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1